このエントリーをはてなブックマークに追加
ID 54712
FullText URL
Author
Shitanda, Yoshimi School of political science and economics, Meiji University
Abstract
An admissible mapping is a set-valued mapping which has a selected pair of continuous mappings. In this paper, we study the degree of admissible mappings from ANR spaces to homology spheres and prove the uniqueness of the degree under some conditions.
Keywords
Gysin-Smith sequence
Vietoris-Begle mapping theorem
Published Date
2017-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume59
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
27
End Page
40
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2017 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/3